A member asked:

Tooth extraction on thursday preceded by clindamycin 600 mg for premed before procedure. regularly take miralax (polyethylene glycol) for constipation. black loose stools ?

7 doctors weighed in across 2 answers
Dr. Lee Patalowski answered

Specializes in Dentistry

Taking some medications can cause GI changes. Contact your prescribing doctor if the problem continues.

Answered Mar 22, 2015

4.6k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content
Dr. Arnold Malerman answered

Specializes in Orthodontics

Black stools indicate bleeding somewhere along GI tract. Single dose of antibiotic and the small amount of bleeding from a single tooth extraction is probably not the cause. Run your symptoms by your primary care practitioner. Further studies may be indicated.

Answered Feb 27, 2019

214 views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...